# SDR DL757090721

- Difficulty date: April 19, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N613DL
- Make and model: Boeing 757232
- Aircraft serial: 22820
- Aircraft time: 76,343 hours, 36,662 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143N53678202
- Condition: Corroded
- Location: Bs 740-760
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT FLOOR STRUCTURE INTERCOSTAL STA 740-760 RBL 16.10 FOUND CORROSION PREVIOUSLY BLENDED.  C/W AT SAA, SAT ON N/R 127270 JOB 82640070001.
